MAUDE Adverse Event Report: AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES

AURIS HEALTH, INC. MONARCH ENDOSCOPY PLATFORM; BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
After successful monarch bronchoscopy, the patient developed a pneumothorax requiring hospitalization and was discharged on (b)(6) 2026.No device-related issues were identified.

Brand Name
MONARCH ENDOSCOPY PLATFORM
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID) AND ACCESSORIES
Manufacturer (Section D)
AURIS HEALTH, INC.
5490 great america pkwy
santa clara CA
Manufacturer Contact
april king
5490 great america pkwy
santa clara, CA 95054
4082161590
MDR Report Key24832093
Report Number3014447948-2026-00016
Device Sequence Number21387432
Product Code EOQ
UDI-Device IdentifierB634MON0000060
UDI-Public+B634MON0000060/16D20230329
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCPOINT 21G NEEDLE (MEDTRONIC); CYTOLOGY BRUSH (MONARCH); SMOOTH CUP BIOPSY FORCEPS (MONARCH)
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown